Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Great Falls, MT

August 8, 2012Cascade County, Chouteau County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 8, 2012, 5:31 PM MDT for Cascade County, Chouteau County, Montana. It was in force for 89 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 5:31 PM MDT (23:31 UTC)
Expired
Aug 8, 2012, 7:00 PM MDT
In force
89 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Cascade County, MT, Chouteau County, MT

The radar

The Great Falls radar (KTFX), 84 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:42 PM MDTTSTM WND GST 50Floweree, MTESTIMATED 45 TO 50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5172 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS55 KTFX 082331
SVRTFX
MTC013-015-090100-
/O.NEW.KTFX.SV.W.0066.120808T2331Z-120809T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
531 PM MDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CASCADE COUNTY IN CENTRAL MONTANA...
  CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITIES OF...FORT BENTON...BIG SANDY...

* UNTIL 700 PM MDT.

* AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES NORTHWEST OF HIGHWOOD...MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BELT...BIG SANDY...FORT BENTON...
  GERALDINE AND HIGHWOOD.

WIND GUSTS TO 65 MPH ARE LIKELY WITH THIS STORM.

DAMAGING WINDS UP TO 65 MPH WERE REPORTED IN GREAT FALLS WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS.

EXPECT AREAS OF BLOWING DUST AND REDUCED VISIBILITIES AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&


LAT...LON 4810 11091 4826 11006 4811 10977 4783 10961
      4770 10986 4759 10993 4744 11025 4742 11066
      4727 11092 4788 11133
TIME...MOT...LOC 2331Z 242DEG 20KT 4772 11090

$$

BRUSDA
2 follow-up statements
215 
WWUS55 KTFX 090022
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
622 PM MDT WED AUG 8 2012

MTC013-090032-
/O.CAN.KTFX.SV.W.0066.000000T0000Z-120809T0100Z/
CASCADE MT-
622 PM MDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASCADE COUNTY IS
CANCELLED...

LAT...LON 4744 11044 4801 11102 4826 11006 4811 10977
      4783 10961 4770 10986 4759 10993 4744 11025
TIME...MOT...LOC 0022Z 242DEG 20KT 4785 11053

$$

MTC015-090100-
/O.CON.KTFX.SV.W.0066.000000T0000Z-120809T0100Z/
CHOUTEAU MT-
622 PM MDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CHOUTEAU COUNTY...

AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORT BENTON...MOVING 
NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SQUARE
BUTTE...GERALDINE...LOMA...ILIAD AND BIG SANDY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4744 11044 4801 11102 4826 11006 4811 10977
      4783 10961 4770 10986 4759 10993 4744 11025
TIME...MOT...LOC 0022Z 242DEG 20KT 4785 11053

$$

BRUSDA
826 
WWUS55 KTFX 090057
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
657 PM MDT WED AUG 8 2012

MTC015-090107-
/O.EXP.KTFX.SV.W.0066.000000T0000Z-120809T0100Z/
CHOUTEAU MT-
657 PM MDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHOUTEAU COUNTY WILL EXPIRE
AT 700 PM MDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND 
IS NO LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 4744 11044 4801 11102 4826 11006 4811 10977
      4783 10961 4770 10986 4759 10993 4744 11025
TIME...MOT...LOC 0057Z 242DEG 20KT 4794 11027

$$

BRUSDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:15 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 8, 3:15 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 PM MDT WED AUG 8 2012

.DISCUSSION...
TONIGHT THROUGH FRIDAY...A STRONG UPPER RIDGE OVER CENTRAL MONTANA
WILL MOVE EAST THIS EVENING WITH SOUTHWEST FLOW THE REMAINDER OF THE
PERIOD. EMBEDDED IN THIS FLOW WILL BE A SERIES OF WEATHER
DISTURBANCES WHICH COMBINED WITH AN UNSTABLE AIRMASS WILL LEAD TO
ISOLATED TO SCATTERED THUNDERSTORMS. FOR TONIGHT A WEAK COLD FRONT
WILL GRADUALLY MOVE EAST THROUGH THE AREA AND AIDE IN THE
DEVELOPMENT OF THE PRECIPITATION. IN THE WAKE OF THE COLD FRONT
TEMPERATURES THURSDAY WILL BE ABOUT 5 TO 10 DEGREES COOLER IN THE
NORTH AND 0 TO 5 DEGREES COOLER IN THE SOUTH. BLANK

FRIDAY NIGHT THROUGH WEDNESDAY...THE LARGE SCALE UPPER LEVEL RIDGE
CENTERED OVER THE FOUR CORNERS REGION WILL CONTINUE TO DOMINATE THE
WEATHER PATTERN THROUGH THE LONG TERM PERIOD. HOWEVER THE ECMWF LATE
PERIOD SOLUTIONS CONTINUES TO SHOW A POTENTIAL PATTERN CHANGE WITH
AN UPPER LEVEL TROUGH MOVING OVER THE ROCKY MOUNTAINS AND INTO
SOUTHWEST AND CENTRAL MONTANA BY THE MIDDLE OF NEXT WEEK.  UNTIL
THEN...THE PATTERN REMAINS RELATIVELY UNCHANGED WITH NEAR ZONAL FLOW
ALOFT AS  WEAK SHORTWAVE TROUGHS MOVES ACROSS THE AREA. SOME WEAK
POCKETS OF MONSOONAL MOISTURE WILL CONTINUE TO MOVE UP THE SPINE OF
THE ROCKY MOUNTAINS AS WELL AND COULD CAUSE SOME SCATTERED SHOWERS
AND THUNDERSTORMS THROUGHOUT THE EXTEND. WILL CONTINUE TO KEEP POPS
SLIGHTLY LOWER THAN CLIMATOLOGICAL AVERAGES...MAINLY DUE TO THE WEAK
PRESENCE OF MONSOONAL MOISTURE...WHILE TEMPERATURES REMAIN ABOVE
SEASONAL AVERAGES DUE TO THE STRONG RIDGE THAT IS EXPECTED TO REMAIN
IN PLACE THROUGH THE BULK OF THE EXTENDED. CONTINUE TO HAVE
RELATIVELY LOW CONFIDENCE IS THE PATTERN CHANGE AT THE END OF THE
PERIOD...MAINLY DUE TO THE LACK OF CONSISTENCY BETWEEN SUBSEQUENT
MODEL RUNS...WILL CONTINUE TO KEEP POPS LOW FOR NOW...AND WILL
UPDATE AS MORE MODEL RUNS INCREASE CONFIDENCE IN A TREND. SUK

&&

.AVIATION...
UPDATED 1805Z.
VFR CONDITIONS WILL CONTINUE ACROSS THE AREA THROUGH AT LEAST 18Z
THURSDAY. A DISTURBANCE ALOFT WITH ASSOCIATED MID/HI LEVEL MOISTURE
ALONG A WEAK COLD FRONT WILL MOVE NORTHEAST ACROSS WESTERN/CENTRAL
MONTANA FROM 20Z UNTIL AROUND 09Z. ISOLATED TO SCATTERED
THUNDERSTORMS WILL LIKELY DEVELOP OVER THE MOUNTAINS IN SOUTHWEST
MONTANA BY 23Z...AND SOME MAY MOVE AS FAR NORTH AS KGTF AND KLWT.
HOWEVER...THE UPPER LEVEL RIDGE AXIS OVER CENTRAL MONTANA WILL
LIKELY LIMIT DEVELOPMENT IN THE KGTF AND KLWT AREAS. ANY OVERALL
THUNDERSTORM DEVELOPMENT WILL THEN DECREASE FROM THE WEST BETWEEN
02Z AND 09Z AS THE COLD FRONT MOVES THROUGH THE AREA AND SHIFTS
BREEZY SOUTHERLY/EASTERLY WINDS MORE WESTERLY.  COULSTON

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL CONTINUE IN EFFECT FOR EASTERN JUDITH BASIN
AND FERGUS COUNTIES THROUGH 10 PM WEDNESDAY EVENING. THIS IS A
RESULT OF GUSTY SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AT
LEAST THROUGH FRIDAY. THE THUNDERSTORMS WILL LIKELY BE A MIX OF
WET AND DRY TYPES. LOCAL GUSTY WINDS CAN NOT BE RULED OUT.
OTHERWISE LOW RELATIVE HUMIDITIES IN THE 10 TO 15 PCT RANGE WILL
OCCUR THURSDAY WITH RELATIVE HUMIDITIES IN THE 15 TO 20 PCT RANGE
FRIDAY. WINDS WILL GENERALLY BE LESS THAN 10 MPH. TEMPERATURES
WILL NOT BE QUITE SO HOT THURSDAY AND FRIDAY. IN A NUTSHELL OTHER
THAN THE CURRENT RED FLAG WARNING..CRITICAL FIRE WEATHER
CONDITIONS ARE NOT ANTICIPATED THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  62  93  59  91 /  20  10  20  30
CTB  56  87  54  88 /  10  10  10  20
HLN  62  96  60  91 /  30  10  20  30
BZN  54  95  53  90 /  30  20  30  30
WEY  45  86  44  80 /  20  30  30  30
DLN  54  92  53  86 /  30  20  20  30
HVR  63  92  59  92 /  30  10  20  30
LWT  59  89  57  86 /  20  20  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FERGUS...JUDITH
BASIN.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...
JEFFERSON...MADISON.

&&

SHORT TERM...BLANK
LONG TERM...COULSTON
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 8, 3:23 PM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 PM MDT WED AUG 8 2012

MTZ008-015-055-092130-
BEAVERHEAD-MADISON-GALLATIN-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM
MDT THIS EVENING FOR PORTIONS OF SOUTHWEST MONTANA...FOR SCATTERED
HIGH BASED THUNDERSTORMS WITH GUSTY ERRATIC WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ050-051-092130-
JUDITH BASIN-FERGUS-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
NORTH OF JUDITH GAP IN JUDITH BASIN AND FERGUS COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009>014-044>049-052>054-092130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JEFFERSON-BROADWATER-MEAGHER-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM MDT
THIS EVENING FOR PORTIONS OF SOUTHWEST MONTANA...FOR SCATTERED HIGH
BASED THUNDERSTORMS WITH GUSTY ERRATIC WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 8, 3:33 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
333 PM MDT WED AUG 8 2012

MTZ012-014-048-049-082230-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-EASTERN TETON
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
333 PM MDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK...
SOUTHERN TETON AND WESTERN CASCADE COUNTIES UNTIL 430 PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   SIMMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4767 11202 4740 11158 4696 11249 4709 11266
TIME...MOT...LOC 2131Z 229DEG 31KT 4709 11246

NL
Local storm report, Aug 8, 4:44 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     17 SW SIMMS             47.29N 112.15W
08/08/2012  M64 MPH          LEWIS AND CLARK    MT   DEPT OF HIGHWAYS

            64 MPH WIND GUST AT THE DOT SENSOR NEAR BOWMANS CORNER.

&&

BRUSDA
Local storm report, Aug 8, 4:58 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND GST     ULM                     47.43N 111.51W
08/08/2012  M60 MPH          CASCADE            MT   NWS EMPLOYEE

            MEASURED WINDS OF 50 TO 60 MPH. BLOWING DUST.

&&

NJL
Local storm report, Aug 8, 5:00 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     4 S CASCADE             47.22N 111.71W
08/08/2012  M50 MPH          CASCADE            MT   TRAINED SPOTTER

&&

NJL
Local storm report, Aug 8, 5:13 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
513 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     5 WSW GREAT FALLS       47.47N 111.38W
08/08/2012  M53 MPH          CASCADE            MT   ASOS

            53 MPH WIND GUST AT THE GREAT FALLS AIRPORT.

&&

BRUSDA
Local storm report, Aug 8, 5:24 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     1 N GREAT FALLS         47.52N 111.29W
08/08/2012  E65 MPH          CASCADE            MT   TRAINED SPOTTER

            ESTIMATED WIND GUSTS AROUND 65 MPH. PLYWOOD
            SHEETING...PACKAGED SHINGLES...AND OTHER DEBRIS BLOWING
            AROUND AT A CONSTRUCTION SITE.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:04 PM MDTRed Flag WarningTFXCascade, Chouteau, Fergus, Judith Basin, Meagher8 hr
Aug 8, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark57 min
Aug 8, 4:41 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton68 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.